Intense skin pain...need advice please

Discussion in 'Fibromyalgia Main Forum' started by KimDC, Sep 4, 2008.

  1. KimDC

    KimDC New Member

    I'm in week 3 of a very bad flare and have developed intense skin pain that I've never had before. It feels like someone is trying to pull my skin off and take my muscles with them! I already take Ultracet (Tramadol) 150 mg in the a.m. It has eliminated my pain for 2 years prior to this flare. Right now, it's not helping at all. I see a P.A. this evening (my M.D. couldn't fit me in this week). Does anyone have any recommendations for me when I see the P.A.? Lortab makes me very nauseous. Thank you for any advice/comments!!!
    [This Message was Edited on 09/04/2008]
  2. jenn_c

    jenn_c New Member

    My skin was so bad that when I put my feet up I couldnt put the blanket on my legs. I also felt that when I walked , I was walking on glass. I now take Lyrica among other drugs. The Lyrica has been a God send for me. I know it doesn't work for some, but it would be worth a try.

    When I started Lyrica, it was a small dose 3x a day. Then we upped the amount. I now takwe 450 mg Lyrica- I split it up to 150 mg in am and 300 at night. It does make you very tired. But eventually it lets up some. It can cause swelling but to me it is worth it. Good luck.... Jenn
  3. ellikers

    ellikers New Member

    Is it possible you could have shingles? A flare could have even brought on an episode of shingles that would cause intense nerve pain along receptors in the skin.

    Just a thought.